# SDR CALA9801390

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 2550 · Cargo Compartments
- Part: Skin
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO BARRIER DOOR SKIN CRACKED AND DELAMINATED ON INBOARD SIDE WITH A PUNCTURE ON OUTBOARD SIDE. THE DOOR WAS DISASSEMBLED.  THE OUTER SKIN WAS REMOVED AND THE PUNCTURED AREA WAS TRIMMED OUT.  NEW SKIN AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-21, FIGURE 15.  THE DOOR WAS REASSEMBLED IAW MM 51-70-2 AND 51-30-2.
